# SDR SIAM200726003

- Difficulty date: September 16, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 16,229 hours, 14,553 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: PC251123F
- Part serial: 15193
- Condition: Malfunctioned
- Location: Buss
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS CREW SET THRUST 115V BUSS OFF LINE WITH ASSOCIATED MESSAGES. DID LOW SPEED ABORT AND RETURNED TO GATE.  REMOVED AND REPLACED STATIC INVERTER IAW EMB135 AMM 24-20-01.  OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
